hawkman564

Member since 3/15/2013

Activity

  • 7 total posts
  • 3 questions

Questions from hawkman564

Just Started Retin-A a Couple Weeks Ago, Has Made my Skin Dry and Fine Lines Worse. Will It Get Better?

Like the question says, I have just started using Tretinoin, .1% strength. for the last couple weeks now, and it has left my skin, dry, scaly, and most disappointingly has made... READ MORE

Retin-A Has Made Skin Worse, Will It Improve with Continued Use? (photo)

Ive been using, Tretinoin .1%, Id say 2-3x a week for the past month, and Ive noticed some side effects. My hands and face are very shiny, and it appears as though my fine... READ MORE

Normal Side Effects from Retin-A? Will It Get Better? Should I Stop? (photo)

Ive been using Retin-A for a month, bout every 2-3 days, and it has made my skin very dry, flaky, shiny...overall it has made it worse. Enlarged pores, redness, increased lines... READ MORE